# SDR DL777030863

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 15,737 hours, 2,869 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: UKN
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 2 OVEN IN FORWARD GALLEY EMITTED SMOKE AFTER HEATING UPON CLIMBOUT MUST BE CLEANED.  FWD TO MCO/PLAC MEL 25-20-01H.
